Mihalis Mourgoglou
Mihalis Mourgoglou
Ikerbasque Fellow, Universidad del País Vasco
Verifierad e-postadress på ehu.eus
Titel
Citeras av
Citeras av
År
Rectifiability of harmonic measure
J Azzam, S Hofmann, JM Martell, S Mayboroda, M Mourgoglou, X Tolsa, ...
Geometric and Functional Analysis 26 (3), 703-728, 2016
57*2016
Uniform rectifiability from Carleson measure estimates and -approximability of bounded harmonic functions
J Garnett, M Mourgoglou, X Tolsa
Duke Mathematical Journal 167 (8), 1473-1524, 2018
282018
Harmonic measure and Riesz transform in uniform and general domains
M Mourgoglou, X Tolsa
Journal für die reine und angewandte Mathematik 2020 (758), 183-221, 2020
262020
Layer potentials and boundary value problems for elliptic equations with complex L∞ coefficients satisfying the small Carleson measure norm condition
S Hofmann, S Mayboroda, M Mourgoglou
Advances in Mathematics 270, 480-564, 2015
242015
Square functions with general measures
H Martikainen, M Mourgoglou
Proceedings of the American Mathematical Society, 3923-3931, 2014
232014
Boundary layers, Rellich estimates and extrapolation of solvability for elliptic systems
P Auscher, M Mourgoglou
Proceedings of the London Mathematical Society 109 (2), 446-482, 2014
222014
On L 2 Solvability of BVPs for Elliptic Systems
P Auscher, A McIntosh, M Mourgoglou
Journal of Fourier Analysis and Applications 19 (3), 478-494, 2013
222013
Mutual absolute continuity of interior and exterior harmonic measure implies rectifiability
J Azzam, M Mourgoglou, X Tolsa
Communications on Pure and Applied Mathematics 70 (11), 2121-2163, 2017
202017
Uniform rectifiability, elliptic measure, square functions, and -approximability via an ACF monotonicity formula
J Azzam, J Garnett, M Mourgoglou, X Tolsa
arXiv preprint arXiv:1612.02650, 2016
192016
Representation and uniqueness for boundary value elliptic problems via first order systems
P Auscher, M Mourgoglou
arXiv preprint arXiv:1404.2687, 2014
192014
Singular sets for harmonic measure on locally flat domains with locally finite surface measure
J Azzam, M Mourgoglou, X Tolsa
International Mathematics Research Notices 2017 (12), 3751-3773, 2017
182017
Lp and endpoint solvability results for divergence form elliptic equations with complex L∞ coefficients
S Hofmann, S Mayboroda, M Mourgoglou
preprint 3 (5), 7, 2015
132015
Absolute continuity of harmonic measure for domains with lower regular boundaries
M Akman, J Azzam, M Mourgoglou
Advances in Mathematics 345, 1206-1252, 2019
122019
On a two-phase problem for harmonic measure in general domains
J Azzam, M Mourgoglou, X Tolsa, A Volberg
American Journal of Mathematics 141 (5), 1259-1279, 2019
122019
A local Tb theorem for square functions in domains with Ahlfors–David regular boundaries
AG de la Herran, M Mourgoglou
The Journal of Geometric Analysis 24 (3), 1619-1640, 2014
122014
Harmonic measure and quantitative connectivity: geometric characterization of the -solvability of the Dirichlet problem
J Azzam, S Hofmann, JM Martell, M Mourgoglou, X Tolsa
arXiv preprint arXiv:1907.07102, 2019
112019
Uniform domains with rectifiable boundaries and harmonic measure
M Mourgoglou
arXiv preprint arXiv:1505.06167, 2015
112015
A new approach to non-homogeneous local theorems
H Martikainen, M Mourgoglou, E Vuorinen
arXiv preprint arXiv:1511.00528, 2015
102015
On volumes determined by subsets of Euclidean space
A Greenleaf, A Iosevich, M Mourgoglou
Forum Mathematicum 27 (1), 635-646, 2015
102015
On the Mattila-Sjolin theorem for distance sets
A Iosevich, M Mourgoglou, K Taylor
arXiv preprint arXiv:1110.6805, 2011
102011
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20